By Adem Lewis / in , , , , , , , , , /


Hey guys! I’m gonna try not to sneeze on you. We live in one of the towns that is known
for being the worst in the country for allergies. So we’re all suffering quite a bit. But the interesting thing that we’ve talked
to our doctor about is whether or not there is a correlation between allergies and those
symptoms and how it might impact Rhodes’ diabetes. And the answer that we’ve hard from our
doctor is no, however, what can have an impact is the medications that you take for your
allergies. So, before you start a new allergy treatment,
or if you notice that your blood sugar is responding not normally or you have had some
spikes or some lows, once you start taking your allergy meds regularly, definitely talk
to your doctor. Because apparently there are sprays that could
have steroids and there are allergy medications that could have drowsiness symptoms – all
things that could have an impact on how you manage your blood sugar. So chat with your doctor if you’re having
any concerns and good luck muddling through allergy season. And I hope for you, for your sake, that it’s
not as bad as it’s been here!


Leave a Reply

Your email address will not be published. Required fields are marked *